MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS ELEMENT¿ PLUS; STENT, CORONARY, DRUG-ELUTING
Model Number H7493911412350
Medical Device Problem Codes Occlusion Within Device (1423); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Death (1802); Thrombosis (2100)
Date of Event 07/04/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: the complaint device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The most probable root cause was unable to be determined.(b)(4).
 
Event or Problem Description
(b)(4) clinical study.It was reported that the patient died.In (b)(6) 2013, the patient presented due to stable angina and was referred for elective cardiac catheterization.Subsequently, index procedure and coronary angiography were performed.The target lesion was a de novo lesion located in the proximal left circumflex (lcx) artery with 70% stenosis and was 10mm long with a reference vessel diameter of 3.5mm.The target lesion was treated with direct stent placement using a 3.50x12mm promus element¿ plus drug-eluting study stent with 0% residual stenosis.On the following day, the patient was discharged on aspirin and prasugrel.In (b)(6) 2016, the patient expired and the cause of death was unknown.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was further reported that stent thrombosis occurred as per adjudication results.

Brand Name
PROMUS ELEMENT¿ PLUS
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key6427016
Report Number2134265-2017-02292
Device Sequence Number34907
Product Code NIQ
UDI-Device Identifier08714729808008
UDI-Public(01)08714729808008(17)20131205(10)0015779636
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/05/2013
Device Model NumberH7493911412350
Device Catalogue Number39114-1235
Device Lot Number0015779636
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/02/2017
Supplement Date Received by Manufacturer07/25/2017
Initial Report FDA Received Date03/23/2017
Supplement Report FDA Received Date08/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age59 YR